EconPapers    
Economics at your fingertips  
 

Log-concavity and monotonicity of hazard and reversed hazard functions of univariate and multivariate skew-normal distributions

Ramesh Gupta () and N. Balakrishnan ()

Metrika: International Journal for Theoretical and Applied Statistics, 2012, vol. 75, issue 2, 191 pages

Keywords: Log-concavity; Monotonicity; Hazard gradient; Reversed hazard function; Multivariate normal distribution; Log-concave density function; Skew-normal distributions; Multivariate skew-normal distributions (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
http://hdl.handle.net/10.1007/s00184-010-0321-9 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:75:y:2012:i:2:p:181-191

Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2

DOI: 10.1007/s00184-010-0321-9

Access Statistics for this article

Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze

More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:metrik:v:75:y:2012:i:2:p:181-191